# SDR DL73S030413

- Difficulty date: April 30, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 55,324 hours, 41,617 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 9078224
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / L1 DOOR OPENING / FWD FRAME / LOWER HINGE CUTOUT:GUSSET CRACK REPAIR  THE FWD FRAME OF THE L1 DOOR OPENING STRUCTURE WAS FOUND    WITH A CRACK IN THE 'H' GUSSET AT THE LOWER HINGE CUTOUT.   THE CRACK WAS STOP DRILLED AND REPAIRED WITH A TITANIUM DOUBLER PER ER/A 384998-14, REV A.
